# SDR DALA2014101505573

- Difficulty date: October 9, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1222-1289
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CARGO TRACK, BS 1222-1289.  REMOVED AND REPLACED THE CARGO TRACK  IAW 51-10-3, PAR 14, 21, 26, 53-05, FIG 4C, 51-30-1, 51-30-2, 51-30-5, 51-10-4.
